# SDR SWIA201642840

- Difficulty date: October 25, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CORRODED OUT OF LIMITS.  REPLACED THE FRAME BS 333 FROM STRINGERS 25L TO 25R WITH A NEW FRAME IAW REO. NO LEAKS NOTED, NO DEFECTS NOTED.
